Hi Ying Yang -- Welcome to you and to all the new members. HW is a great place for support, the best online for sure.
I was on Lamictal over a year ago, and out of all the meds I tried for my bp, it was one that I remember having the least side effects with. I was off meds for just over a year and am now starting Lamictal again. I will post as my dose increases and as the weeks on this med go by...So far it's been about two weeks, and I have noticed being tired during the day, extremely tired. Has anyone else had this?
I didn't get the rash the last time I was on it, and my pdoc says we shouldn't have to worry about that this time around either.
I find the main side effects with a lot of these meds are, drowsiness/tired/'zombie effect', increase in restlessness or anxiety...weight gain...But I think Lamictal is pretty good. And a lot of memebers seem to agree. It makes me feel better knowing everyone has had such good experience with Lamictal.
Anyway, keep us posted.
I know my pdoc always lowers my dose if I'm experiencing too much side effects. But R2D, I know this is coming from lowering your dose, so I'm not quite sure what is going on either.
Definitely talk to your doc/pdoc asap; I hope this gets better for you soon.
Bipolar IIIt is a melancholy of mine own, compounded of many simples, extracted from many objects, and indeed the sundry contemplation of my travels, in which my often rumination wraps me in a most humorous sadness. -- William Shakespeare